RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1976, Volume 10, Issue 4, Pages 91–92 (Mi faa2199)  

Brief communications

Disturbances of the differentiation operator in a finite, a semi-infinite, and an infinite interval

M. M. Malamud


Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1976, 10:4, 326–327

Bibliographic databases:

Received: 30.12.1974

Citation: M. M. Malamud, “Disturbances of the differentiation operator in a finite, a semi-infinite, and an infinite interval”, Funktsional. Anal. i Prilozhen., 10:4 (1976), 91–92; Funct. Anal. Appl., 10:4 (1976), 326–327

Citation in format AMSBIB
\Bibitem{Mal76}
\by M.~M.~Malamud
\paper Disturbances of the differentiation operator in a finite, a semi-infinite, and an infinite interval
\jour Funktsional. Anal. i Prilozhen.
\yr 1976
\vol 10
\issue 4
\pages 91--92
\mathnet{http://mi.mathnet.ru/faa2199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=428111}
\zmath{https://zbmath.org/?q=an:0345.47041|0348.47034}
\transl
\jour Funct. Anal. Appl.
\yr 1976
\vol 10
\issue 4
\pages 326--327
\crossref{https://doi.org/10.1007/BF01076036}


Linking options:
  • http://mi.mathnet.ru/eng/faa2199
  • http://mi.mathnet.ru/eng/faa/v10/i4/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:152
    Full text:71
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020